# SDR MYWA100008

- Difficulty date: January 16, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 13,699 hours, 5,316 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 2092
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - CONTROL WHEEL TRIM SWITCHES DO NOT OPERATE.
